# SDR QXEA2022082600278

- Difficulty date: August 24, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 14,537 hours, 8,728 cycles
- System (JASC): 2200 · Auto Flight System
- Part: None
- Part number: 426000185
- Part serial: 260021
- Condition: None
- Location: Zone 200
- Part time: 127 hours, 85 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE UNCOMMANDED DISENGAGEMENT WHILE ON APPROACH AND SOURCE ON CAPTAIN SIDE. REMOVED FROM SERVICE. PLACED ON MEL 22-30-00(A). CLEARED 8/25/22  REPLACEDTHRUST CONTROL QUADRANT IAW E175 AMM 76-11-01-000/400-801-A. PERFORMED OPS TEST OF THRUST REVERSERS IAW E175 AMM 78-30-01-720-801-A. OPS TEST PASSED. PERFORMED OPS TEST OF TO/GA SWITCH IAW E175 AMM 22-11-00-710-801-A. OPS TEST PASSED. DUE TO PRIOR HISTORY, PERFORMED OPS TEST OF AT/TCQ UNTERFACE IAW E175 AMM 22-31-00-710-801-A. OPS TEST PASSED. NO FURTHER DEFECTS NOTED. THIS CLEARS MEL. PERFORMED LLM RTS TESTING, TEST PASSED. A/C REMAINS CAT III QUALIFIED, COCKPIT PLACARD READS CAT III. RETURNED TO SERVICE.
